Ask an expert
Question

22 Aug 2007

Bleeding
Last yr november i notice irregular bleeding & this hapen after sexual intercourse. I have been 2 gynae, did sonar scans and pap smear and no problems. Being to the GP who said it cud be a slight abrasion on uterus. He gave me antibotics and cream and it stop.Serveral times this yr after sexual course after day or 2 i get this brown stain and then blood. I was taking this vitamin tab for nails and hair, i started to bleed. I have taken this tabs before and no prob. This is fustrating, specially going to 2 gynae & they cant find any prob. Wat is the course of this bleeding? Will i eva fall pregnant. Wat medication can i take to stop this bleeding. Please advise.
Answer 277 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I doubt that the vitamin pill has anything to do with it. The bleeding will not stop you falling pregnant. The likeliest cause would seem a small abrasion on your cervix. If this is the case, it can be cauterised for you.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.